Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 979130, 9 pages
http://dx.doi.org/10.1155/2014/979130
Research Article

Finite-Time Stability Analysis for a Class of Continuous Switched Descriptor Systems

Key Laboratory of Advanced Process Control for Light Industry, Jiangnan University, Ministry of Education, Wuxi 214122, China

Received 9 September 2013; Revised 3 November 2013; Accepted 26 December 2013; Published 8 January 2014

Academic Editor: Shihua Li

Copyright © 2014 Pan Tinglong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Shi, Q. Zhang, Z. Yuan, and W. Liu, “Hybrid impulsive control for switched singular systems,” IET Control Theory & Applications, vol. 5, no. 1, pp. 103–111, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  2. G. Xie and L. Wang, “Stability and stabilization of switched descriptor systems under arbitrary switching,” in Proceedings of the IEEE International Conference on Systems, Man and Cybernetics (SMC '04), pp. 779–783, Hague, The Netherlands, October 2004. View at Scopus
  3. Y. J. Yin and J. Zhao, “Stability of switched linear singular systems with impulsive effects,” Acta Automatica Sinica, vol. 33, no. 4, pp. 446–448, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  4. T. C. Wang and Z. R. Gao, “Asymptotic stability criterion for a class of switched uncertain descriptor systems with time-delay,” Acta Automatica Sinica, vol. 34, no. 8, pp. 1013–1016, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J.-X. Lin and S.-M. Fei, “Robust exponential admissibility of uncertain switched singular time-delay systems,” Acta Automatica Sinica, vol. 36, no. 12, pp. 1773–1779, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. P. Ma, C. H. Zhang, and Z. Wu, “Delay-dependent stability of H control for uncertain discrete switched singular systems with time-delay,” Applied Mathematics and Computation, vol. 206, no. 1, pp. 413–424, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  7. H. J. Gao and Y. Q. Wu, “A design scheme of variable structure H-infinity control for uncertain singular Markov switched systems based on linear matrix inequality method,” Nonlinear Analysis: Hybrid Systems, vol. 1, no. 3, pp. 306–316, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  8. D. Koenig and B. Marx, “H-filtering and state feedback control for discrete-time switched descriptor systems,” IET Control Theory & Applications, vol. 3, no. 6, pp. 661–670, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Z.-R. Gao and Z.-C. Ji, “Optimal guaranteed cost control for a class of switched singular systems with time-delay,” Systems Engineering and Electronics, vol. 33, no. 6, pp. 1358–1361, 2011. View at Publisher · View at Google Scholar · View at Scopus
  10. Z.-Q. Gu, H.-P. Liu, F.-C. Liao, and Y.-J. Wang, “Guaranteed cost control for uncertain time-delay switched singular systems based on LMI,” Systems Engineering and Electronics, vol. 32, no. 1, pp. 147–151, 2010. View at Google Scholar · View at Scopus
  11. K. Yang, Y. X. Shen, and Z. C. Ji, “Robust H Guaranteed cost control for uncertain switched descriptor delayed systems with nonlinear disturbance,” Proceedings of the IMechE—part I: Journal of Systems and Control Engineering, vol. 227, no. 9, pp. 686–691, 2013. View at Publisher · View at Google Scholar
  12. B. Meng and J.-F. Zhang, “Reachability conditions for switched linear singular systems,” IEEE Transactions on Automatic Control, vol. 51, no. 3, pp. 482–488, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  13. B. Meng and J. Zhang, “Reachability analysis of switched linear discrete singular systems,” Journal of Control Theory and Applications, vol. 4, no. 1, pp. 11–17, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. P. Dorato, “Short time stability in linear time-varying systems,” in Proceedings of the IRE International Convention Record, pp. 83–87, New York, NY, USA, 1961.
  15. X. Z. Lin, H. B. Du, and S. H. Li, “Finite-time boundedness and L2-gain analysis for switched delay systems with norm-bounded disturbance,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5982–5993, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  16. G. L. Zhao and J. C. Wang, “Finite time stability and L2-gain analysis for switched linear systems with state-dependent switching,” Journal of the Franklin Institute, vol. 350, no. 5, pp. 1075–1092, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  17. X. Lin, H. Du, S. Li, and Y. Zou, “Finite-time stability and finite-time weighted L2-gain analysis for switched systems with time-varying delay,” IET Control Theory & Applications, vol. 7, no. 7, pp. 1058–1069, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  18. H. Liu, Y. Shen, and X. Zhao, “Finite-time stabilization and boundedness of switched linear system under state-dependent switching,” Journal of the Franklin Institute, vol. 350, no. 3, pp. 541–555, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. X. Lin, H. Du, S. Li, and Y. Zou, “Finite-time boundedness and finite-time l2 gain analysis of discrete-time switched linear systems with average dwell time,” Journal of the Franklin Institute, vol. 350, no. 4, pp. 911–928, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  20. Z. Xiang, C. Qiao, and M. S. Mahmoud, “Finite-time analysis and H control for switched stochastic systems,” Journal of the Franklin Institute, vol. 349, no. 3, pp. 915–927, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J.-E. Feng, Z. Wu, and J.-B. Sun, “Finite-time control of linear singular systems with parametric uncertainties and disturbances,” Acta Automatica Sinica, vol. 31, no. 4, pp. 634–637, 2005. View at Google Scholar · View at Scopus
  22. S. Zhao, J. Sun, and L. Liu, “Finite-time stability of linear time-varying singular systems with impulsive effects,” International Journal of Control, vol. 81, no. 11, pp. 1824–1829, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Y. Zhang, C. Liu, and X. Mu, “Robust finite-time H control of singular stochastic systems via static output feedback,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5629–5640, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Z. Su, Q. L. Zhang, and J. Ai, “Practical and finite-time fuzzy adaptive control for nonlinear descriptor systems with uncertainties of unknown bound,” International Journal of Systems Science, vol. 44, no. 12, pp. 2223–2233, 2013. View at Publisher · View at Google Scholar
  25. Z. R. Gao, Y. X. Shen, and Z. C. Ji, “Uniform finite-time stability of discrete-time switched descriptor systems,” Acta Physica Sinica, vol. 61, no. 12, Article ID 120203, 2012. View at Publisher · View at Google Scholar
  26. K. Yang, Y. X. Shen, and Z. C. Ji, “Uniform finite-time stability for a class of continuous-time switched descriptor systems with time-varying delay,” Control and Decision. In press.
  27. L. Long and J. Zhao, “H control of switched nonlinear systems in p-normal form using multiple Lyapunov functions,” IEEE Transactions on Automatic Control, vol. 57, no. 5, pp. 1285–1291, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  28. M. A. Müller and D. Liberzon, “Input/output-to-state stability and state-norm estimators for switched nonlinear systems,” Automatica, vol. 48, no. 9, pp. 2029–2039, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. X.-M. Sun, J. Zhao, and D. J. Hill, “Stability and L2-gain analysis for switched delay systems: a delay-dependent method,” Automatica, vol. 42, no. 10, pp. 1769–1774, 2006. View at Publisher · View at Google Scholar · View at MathSciNet